# SDR ASAA2021070735299

- Difficulty date: July 7, 2021
- Submitted: July 8, 2021
- Operation: Air carrier
- Aircraft: N563AS
- Make and model: Boeing 737890
- Aircraft serial: 35180
- Aircraft time: 53,343 hours, 15,752 cycles
- System (JASC): 4997 · APU System Wiring
- Part: Connector
- Condition: Dirty
- Location: Apu
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

APU SHUTDOWN AUTOMATICALLY WITH ASSOCIATED FAULT LIGHT DURING TAXI INTO GATE AFTER LANDING. GROUNDED - YES. PERFORMED B737-800 FIM 49-40 TASK 802 AND 49-60 TASK 801, RESOLVED FAULT CODE 49-61262 PERFORMED FIM 49-60 TASK 817 INSPECTED APU WIRE HARNESS. REMOVED AND CLEANED P-2 COMMON PLUG AND OIL PRESSURE COMMON PLUG RAN APU AND STARTED ON FIRST ATTEMPT.
